# SDR UALA2012032601894

- Difficulty date: March 24, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N551UA
- Make and model: Boeing 757222
- Aircraft serial: 25399
- Aircraft time: 77,106 hours, 22,351 cycles
- Engine: Pwa PW2037
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 212N30223
- Condition: Cracked
- Location: Pneumatic Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PNEUMATIC DUCT FWD OF APU CHECK VALVE IN RT PACK BAY IS CRACKED AT FLANGE MATING SURFACE.  INSTALLED DUCT.  LEAK CHECKED NORMAL.
